# SDR 06FDEA04261

- Difficulty date: December 18, 2006
- Submitted: December 19, 2006
- Operation: Air carrier
- Aircraft: N383FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46616
- Aircraft time: 81,090 hours, 32,611 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER PIT STA 1750 TO 1761 L44L IS CRACKED.  REPAIRED LONGERON L44L AT STA 1750 TO 1761 IAW DAC DRAWING AFA 3276 REV D, AND AGA3082 REV A, AND MD/DC 10 SRM 53-10-00 FIG 1 AND 2 VOLI.
